HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
010a Journal Articles = 雑誌掲載論文 >

Please use this identifier to cite or link to this item:

Files in This Item:

File Description SizeFormat
0101201701.pdf197KbAdobe PDF
Title: A limit theorem for sums of bounded functional of linear processes without finite mean
Authors: HONDA, Toshio  
Issue Date: Apr-2009
Publisher: Wrocław : Polish Scientific Publishers
Citation: Probability and Mathematical Statistics
Volume: 29
Issue: 2
Start Page: 337
End Page: 351
Language: eng
Text Version: publisher
Appears in Collections:010a Journal Articles = 雑誌掲載論文

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback